# SDR SWIA201126608

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 20,836 hours, 17,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON CEILING IS BURNED OUT.  (FLT 6229)  RELAMPED EMERGENCY LIGHT.
